Dragonflies and Damselflies: References

Login | Suborders | Locations | References | Useful Links | Log out

Registered uses of reference:
Carvalho, A. do L. (1992) Revalidation of the genus Remartinia Navás, 1911, with the description of a new species and a key to the genera of Neotropical Aeshnidae (Anisoptera). Odonatologica 21 (3): 289-298, figs. 1-10, tab. 1-1.
Genus authorship : 0

Species-level taxonomy : 1
Remartinia restricta

Subspecies taxonomy : 0

Synonyms : 0

Descriptions : 0

Keys : 0

Distribution : 0

Conservation : 0

Habitat : 0

Biology : 0